On the fundamental inequality in locally multiplicatively convex algebras
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 22 (1983) no. 1, pp. 47-52
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1983_22_1_a4,
author = {\v{S}t\v{e}rbov\'a, Dina},
title = {On the fundamental inequality in locally multiplicatively convex algebras},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {47--52},
year = {1983},
volume = {22},
number = {1},
mrnumber = {744699},
zbl = {0547.46029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a4/}
}
TY - JOUR AU - Štěrbová, Dina TI - On the fundamental inequality in locally multiplicatively convex algebras JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1983 SP - 47 EP - 52 VL - 22 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a4/ LA - en ID - AUPO_1983_22_1_a4 ER -
%0 Journal Article %A Štěrbová, Dina %T On the fundamental inequality in locally multiplicatively convex algebras %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1983 %P 47-52 %V 22 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a4/ %G en %F AUPO_1983_22_1_a4
Štěrbová, Dina. On the fundamental inequality in locally multiplicatively convex algebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 22 (1983) no. 1, pp. 47-52. http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a4/